# SDR CA111110007

- Difficulty date: November 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Adapter
- Part number: C6WM1162
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND A DRILL STRIKE HAS OCCURRED ON THE BOTTOM OF FITTING, PN C6WM1162-3/-4.  DURING THE MFG OF NEW WINGS.  MFG IS INVESTIGATING TO DETERMINE WHAT FURTHER ACTION IS REQUIRED.
